MathSciNet Relay Station
MathSciNet bibliographic data
MR415722 60E05 (60C05)
Hunter, David An upper bound for the probability of a union. J. Appl. Probability 13 (1976), no. 3, 597–603.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement